Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Using implanon, have nausea, brown spotting, cramps, frequent urination, bloating and dizziness

Hi, I had the implanon birth control for over a year and a half. While on it I had no period. I got the implanon removed over 3 months ago and I still haven t got my period. I ve been having symptoms of pregnancy. Nausea, brown spotting, cramps, dizziness, bloating and frequent urination(every 45 mins) all the pregnancy tests I ve taken have been negative. Help!
Asked On : Tue, 2 Oct 2012
Answers:  0 Views:  74 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor